# SDR SWIA200516020

- Difficulty date: December 17, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 3,944 hours, 3,474 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SPOILERON FAULT" STATUS MESSAGE.  REPLACED RT OUTBOARD SPOILERON PCU IAW AMM 37-62-01.  OPERATIONAL CHECK GOOD, PN: 27000-7, SN OFF: MAL-4408.
